cetirizine is relatively a safe agent. Its side effects include: drowsiness, headache, dry mouth, dizziness, agitation, GI upset, aggressive reaction, convulsions,fatigue, and pharyngitis. Cetirizine does have rebound problem when discontinued Suddenly..
but I suggest if you have persistent problem it might be better to determine the exact allergen(s) and then go to good allergy clinic for desensitisation to eradicate the disorder..
- Cetirizine Information for Consumers
- Cetirizine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cetirizine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Jul 2009 • 1 answer
I took cetirizine at midnight last night for the firtst time but still woke up with a sinus head ace
Posted 26 May 2010 • 1 answer
Posted 13 Mar 2013 • 2 answers
Posted 27 Dec 2013 • 1 answer
Posted 11 Aug 2015 • 0 answers